Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On linear expansions. I

Author: Leopoldo Nachbin
Journal: Trans. Amer. Math. Soc. 59 (1946), 437-440
MSC: Primary 42.4X
MathSciNet review: 0016159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Hobson, E. W., The theory of functions of a real variable and the theory of Fourier’s series, vol. 2, Cambridge, 1926.
  • S. Mazur and W. Orlicz, Sur quelques propriétés de fonctions périodiques et presque-périodiques, Studia Math. 9 (1940), 1–16 (French, with Ukrainian summary). MR 5137, DOI
  • Leopoldo Nachbin, On almost everywhere divergent series of functions, Univ. Nac. Tucumán. Revista A. 3 (1942), 311–315 (Spanish). MR 0009212
  • M. H. Stone, A note on the theory of infinite series, Ann. of Math. (2) 32 (1931), no. 2, 233–238. MR 1502993, DOI
  • Zygmund, A., Trigonometrical series, Monografje Matematyczne, vol. 5, Warsaw-Lwów, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1946 American Mathematical Society